# SDR ASAA2016080417621

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,268 hours, 2,382 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FAIL NR 1 FMC.  ACFT GROUNDED, REF FIM 34-61, TASK 807, VERIFIED FMC COMES UP NORMAL.  IN FLIGHT FAULTS SHOW 1 "PGM FAULT".  ACFT HAS NO OTHER RECENT HISTORY.
